Quasilinear equations for quantum plasma
Doklady Akademii Nauk, Tome 147 (1962) no. 2, pp. 334-337
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_147_2_a18,
author = {A. A. Vedenov},
title = {Quasilinear equations for quantum plasma},
journal = {Doklady Akademii Nauk},
pages = {334--337},
year = {1962},
volume = {147},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_147_2_a18/}
}
A. A. Vedenov. Quasilinear equations for quantum plasma. Doklady Akademii Nauk, Tome 147 (1962) no. 2, pp. 334-337. http://geodesic.mathdoc.fr/item/DAN_1962_147_2_a18/